MAUDE Adverse Event Report: PFIZER CONSUMER HEALTH CARE THERMACARE MENSTRUAL; DISPOSABLE PACK, HOT

PFIZER CONSUMER HEALTH CARE THERMACARE MENSTRUAL; DISPOSABLE PACK, HOT
Lot Number T26691
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause category is non assignable (complaint not confirmed).The return sample is not available from consumer for evaluation the complaint cannot be confirmed.Our manufacturing operations employ quality control procedures which include in process testing, and visual inspection, to ensure the quality of the product being packaged.No quality issues were identified upon this review of batch records, release testing data or, inspection of retained samples.Retained samples met the product description and the product is within expiration date.Investigation (b)(4) t26691, t26693, t26686 & s68516 menstrual & muscle joint us cells damaged/leaking was conducted for the same sub-class.This batch t26686 was reviewed at aqrt and the outcome determination was to recall the four batches (t26691, t26693, and t26686 & s68516) per investigation (b)(4).
 
Event or Problem Description
Event verbatim [preferred term] i threw the package away because they were leaking [device leakage].Case narrative: this is a spontaneous report from a contactable consumer.This male consumer of unknown age reported for thermacare heatwrap (thermacare menstrual) lot number t26691, expiration date jul2020.Medical history and concomitant medications were not reported.Consumer wanted reimbursement on the heatwraps that's on recall.He bought 2 menstrual pain therapy 8hr and 1 muscle pain therapy 8hr.Upc (b)(4).He threw the package away because they were leaking.They were the ones on recall.The action taken in response to the event of the product was unknown.The outcome of the event was unknown.According to product quality complaint group: the root cause category is non assignable (complaint not confirmed).The return sample is not available from consumer for evaluation the complaint cannot be confirmed.Our manufacturing operations employ quality control procedures which include in process testing, and visual inspection, to ensure the quality of the product being packaged.No quality issues were identified upon this review of batch records, release testing data or, inspection of retained samples.Retained samples met the product description and the product is within expiration date.Investigation (b)(4) t26691, t26693, t26686 & s68516 menstrual & muscle joint us cells damaged/leaking was conducted for the same sub-class.This batch t26686 was reviewed at aqrt and the outcome determination was to recall the four batches (t26691, t26693, and t26686 & s68516) per investigation (b)(4).Company clinical evaluation comment: the above referenced lot number t26691 was recalled on 02-oct-2018.Subsequent to the conclusion of a manufacturing investigation, (b)(4) initiated a voluntary recall of 6 lots [s68516, t26686, t26691, t26693, 8054ha, 8054hb] due to a potential for device leakage of the ingredients contained in the heat wrap that could result in serious skin-related events, including burn.These 6 lots were distributed in the united states with expiry dates of either july or august 2020.,.

Brand Name
THERMACARE MENSTRUAL
Common Device Name
DISPOSABLE PACK, HOT
Manufacturer (Section D)
PFIZER CONSUMER HEALTH CARE
1231 wyandotte drive
albany GA 31705
MDR Report Key8273594
Report Number1066015-2019-00018
Device Sequence Number11240819
Product Code IMD
UDI-Device Identifier00305733013038
UDI-Public305733013038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2020
Device Lot NumberT26691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1